# SDR IPXA2020042954762

- Difficulty date: April 4, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLH WING BEADED DOUBLER CRACKED BETWEEN STA XOS 698-703.REPAIRED CRACKED LH WING BEADED DOUBLER BETWEEN STA XOS-698.1 - 703.5 IAW MD-11 SRM 57-40-02 REPAIR 15 FIGURE 205.   (MAJOR)
